# SDR SWAA2012070205437

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 35,158 hours, 19,312 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 285A12001
- Part serial: D00768
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY -- AIRSPEED LOW WARNING AND STICK SHAKER ACTIVATED AT FLAPS 25 POSITION WITH L/E TRANSIT LIGHT ILLUMINATED ON FORWARD PANEL.  FOUND NR 1 SLAT INBOARD SENSOR FAIL.  REPLACED FSEU IAW AMM.
